EconPapers    
Economics at your fingertips  
 

Fejér and Hermite‐Hadamard Type Inequalities for Harmonically Convex Functions

Feixiang Chen and Shanhe Wu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We establish a Fejér type inequality for harmonically convex functions. Our results are the generalizations of some known results. Moreover, some properties of the mappings in connection with Hermite‐Hadamard and Fejér type inequalities for harmonically convex functions are also considered.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/386806

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:386806

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:386806